MAUDE Adverse Event Report: Bausch + Lomb enVista Envy hydrophobic acrylic intraocular lens; Lens, multifocal intraocular

Bausch + Lomb enVista Envy hydrophobic acrylic intraocular lens; Lens, multifocal intraocular
Model Number EN
Medical Device Problem Code Wrong Label (4073)
Health Effect - Clinical Code Visual Impairment (2138)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that after implantation of an intraocular lens (iol) in the right eye (od), the refractive outcome revealed an approximately 3.0 diopter refractive miss.The iol power calculations were reviewed and confirmed to be accurate, indicating that the patient should have achieved the intended refractive outcome.Based on these findings, the surgeon suspected that the implanted iol may have been mislabeled and elected to perform an iol exchange using the same model and diopter power approximately 6 weeks after the initial procedure.Patient outcome is good.In the surgeon's opinion, the most likely cause of the event is the initial iol was mislabeled.
 
Additional Manufacturer Narrative
The lens was returned and evaluated.The original packaging and labeling were not received.The lens was received in two pieces, with a haptic attached to each piece.Power verification testing determined that the measured lens power did not correspond to the power designated for the serial number.Based on the available information, device manufacturing may have contributed to the event.Corrective measures have been initiated to mitigate future similar occurrences.Bausch & lomb will continue to monitor similar events to determine if additional actions are required.

Brand Name
enVista Envy hydrophobic acrylic intraocular lens
Common Device Name
Lens, multifocal intraocular
Manufacturer (Section D)
Bausch + Lomb
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
Bausch + Lomb
21 n park place blvd
clearwater FL 33759
Manufacturer Contact
shayan habibi
21 n park place blvd
clearwater, FL 33759
+1(727)724-6600
MDR Report Key50376656
Report Number0001313525-2026-00123
Device Sequence Number5663058
Product Code MFK
UDI-Device Identifier10757770637178
UDI-Public(01)10757770637178(17)281231(11)260106(10)3R34930
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P240005
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEN
Device Catalogue NumberENU1550
Device Lot Number3R34930
Was Device Available for Evaluation? No
Date Returned to Manufacturer08/18/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/06/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexFemale